My best friend is going through very bad crack withdrawls and I just do not know how to help them. I have never experienced these kind of withdrawls although I did go through a lot when I came off pills but this seems much much worse. It has been 4 days since they have used but it just seems to be getting worsme and worse and I do not know how to make it better..... Someone please help
They were using quite a bit and have not used anything in the last 4 days or so and has been shaking realy irritable and puking off and on. Will absolutely not go to the hospital i do not know how to help them and it is breaking my heart i do not even know what to say please help me help them
I have no experience with crack but hopefully someone will come along with some advice. I feel badly for you. It's probably important to make sure that he stays hydrated. How long has he been this way?
He has been slightly puking only every once in a while for 2 days and then tonight he puked for an hour straight. The shaking got worse tonight but he ate and drank like a champ when I brought him food. I do not know how to help him anymore then just being there for him right now but I am afraid he will not be able to take this and will go and use again. If anyone can help me asap it is much appreciated.
He says he does... This is the longest he has gone in a long time without using even though it does not seem like a long time it seems to be to him at the time but I am not sure how much longer he will deal with the withdrawl and it breaks my heart because he is an amazing person.. I know what its like to withdrawl but now like he is I guess.. It scares me to see him like this but like I said I do not know how to help
What would really help him is to call NA. There will be people there that have experience with crack withdrawals and can really help him. It is totally anonymous and it's just a phone call. You have nothing to lose my making a phone call. They would be amazing support for both him and you.
He will not talk to anyone but me about it... He is not a trusting person and we have just been friends long enough I am lucky enough to be the one he counts on. I do not know if maybe I could call them and they could help me help him? How long will this last? What can I do to make it easier?
Yes, I think they would help you if you called. I know you are really scared right now and if he really wants to quit he is going to need help. He can't do it alone. He needs someone who has been through it to talk to him. I am an opiate addict but I haven't used crack and apparently the cravings are really bad.
Also do a search on this forum. Just type in crack addiction or crack withdrawal and you can read other posts. They might tell you how long it lasts etc. I have been searching as well for you.
Try calling NA and see if someone with experience with crack withdrawals can phone you back. Please let me know.
In the meantime I will keep searching and let you know if I find anything that can help.
Hi, did you have any luck? From what I have read on here the physical withdrawals aren't too bad. He will be very irritable and sleep alot but once he wakes up refreshed the cravings will be really strong.
Someone described it as being submerged in water and needing air to breathe. Would he consider rehab?
I have found some helpful information on here and no rehab doesn't seem to be an option to him he wants to do it on his own and even though the cravings were really bad last night he stayed clean and went to sleep I am hoping and praying this gets easier and he stays strong because i do not know how else to help him except to be here to vent.
You are amazing and I am sure he will appreciate everything you are doing some day. He is going to be very irritable right now so don't take it personally. Bama, what do you think of Benadryl for the shakes? I have read that it really helps.
I am so sorry. You can't save him. He has to really want to get clean and he is going to need help to do it. If he comes to you again for help give him the phone number of a rehab or NA. Try not to enable him. That is the worst thing you can do right now. He is very sick right now. There are support groups for you if you are going to stay in his life. Alanon will help you very much.
Good luck and I am so sorry you are going through this.
He is bringing you right along with him but you don't have to stay on the ride. He is not going to quit using until he is ready to. You have just witnessed what he went thru and now he is back using. The addiction has such a hold on him that he can't stop. Is there anywhere you can go? Maybe that will be the shock that he needs if you leave.
You really need some support. Will you consider phoning Alanon? Just talking to someone who has been through it will help you. They are a support group for the spouses and family of addicts. They have lived it.
How do I get ahold of something like that? We got into an argument this morning and are not speaking at this time because he is just mean when he is spun... I can't eat or anything it scares me and makes me sick when he is like this :'(
There should be a listing in your phone book. If there isn't one for Al-anon, phone AA or NA and ask for the phone number for Al-anon. They are known world wide and will be happy to help you. They have meetings etc. They will probably be happy to give you phone advice as well.
You can probably google it as well and find out info in your area.
Please let me know how you are doing and if you found it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.